View : 103 Download: 39

ZZ-branes of N = 2 super-Liouville theory

Title
ZZ-branes of N = 2 super-Liouville theory
Authors
Ahn C.Stanishkov M.Yamamoto M.
Ewha Authors
안창림
SCOPUS Author ID
안창림scopus
Issue Date
2004
Journal Title
Journal of High Energy Physics
ISSN
1029-8479JCR Link
Citation
Journal of High Energy Physics vol. 8, no. 7, pp. 1399 - 1423
Indexed
SCIE; SCOPUS scopus
Document Type
Article
Abstract
We study conformal boundary conditions and corresponding one-point functions of the N = 2 super-Liouville theory using both conformal and modular bootstrap methods. We have found both continuous ('FZZT-branes') and discrete ('ZZ-branes') boundary conditions. In particular, we identify two different types of the discrete ZZ-brane solutions, which are associated with degenerate fields of the N = 2 super-Liouville theory. © SISSA/ISAS 2004.
Appears in Collections:
자연과학대학 > 물리학전공 > Journal papers
Files in This Item:
ZZ-branes of N = 2 super-Liouville theory.pdf(361.01 kB) Download
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE